# SDR V0XD20180627002

- Difficulty date: June 27, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 31,425 hours, 23,051 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334261
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO LT FLOOR SEAT RAILS BETWEEN FS 485 AND FS 677 ARE CORRODED. EVALUATED CORRODED SEAT RAILS IAW REO 670-53-00-013 REV J DATED 2014/10/22 AND SRM 53-31-49. FOUND CORROSION TO BE OUT OF LIMITS. REPLACED 2 CORRODED SEAT RAILS IAW AMM 53-00-49.
